# SDR VNAA2025022111103

- Difficulty date: February 18, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 23,353 hours, 20,801 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Open
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LOW PRESSURE AIR DOOR LEFT OPEN, COVER MISSING / REMOVED AND REPLACED LOW PRESSURE AIR DOOR IAW CRJ 900 AMM 52-45-53-400-801.
